MathSciNet Relay Station
MathSciNet bibliographic data
MR488151 58F10 (34C30 34C40 34K10)
Chow, Shui Nee; Mallet-Paret, John Integral averaging and bifurcation. J. Differential Equations 26 (1977), no. 1, 112–159.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement